# SDR 2000UALA00124

- Difficulty date: March 11, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 29,836 hours, 10,959 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED TO ORD DUE TO A PROBLEM WITH THE CAPTAIN''S WINDOW.  *S/D*  CAPTAIN''S WINDSHIELD (1L) WAS FOUND CRACKED AND ARCHING AT THE BUS BAR.  CAPTAIN''S WINDSHIELD AND WINDOW HEAT CONTROLLER WERE REPLACED.
